U.S. doctors online nowAsk doctors free
Brooklyn, NY
A 38-year-old female asked:

How long after taking plan b can it cause hormonal imbalance? got period 9 days ago, (on time, )but having other effects; breasts tender & bloating...

1 doctor answer4 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Not plan b : The effects of plan n the only last for a day or two. Symptoms you are having at this time would not be related to that. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 21, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.